# SDR UALA2011102405724

- Difficulty date: October 22, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 51,016 hours, 6,178 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 80603
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ROW 23 THROUGH 25 LT INOPERATIVE.  FOUND SEAT CONNECTOR DISCONNECTED.  RECONNECTED CONNECTOR, CHECKED NORMAL.
